# SDR CA030312009

- Difficulty date: March 9, 2003
- Submitted: March 25, 2003
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393211
- Condition: Cracked
- Location: Cockpit
- Part time: 15,823 hours, 14,590 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT TAT = 15823.8 HOURS.FLIGHT 5788.  CAPTAIN'S SIDE WINDOW CRACKED IN CRUISE FLIGHT. DECLARED AN EMERGENCY AND LANDED.  REMOVED AND REPLACED SIDE WINDOW.
